Convergence of a difference method for a system of first order partial differential equations of hyperbolic type
Annales Polonici Mathematici, Tome 30 (1974) no. 1, pp. 19-36
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_30_1_19_36,
author = {Stefan Bal},
title = {Convergence of a difference method for a system of first order partial differential equations of hyperbolic type},
journal = {Annales Polonici Mathematici},
pages = {19--36},
year = {1974},
volume = {30},
number = {1},
doi = {10.4064/ap-30-1-19-36},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-30-1-19-36/}
}
TY - JOUR AU - Stefan Bal TI - Convergence of a difference method for a system of first order partial differential equations of hyperbolic type JO - Annales Polonici Mathematici PY - 1974 SP - 19 EP - 36 VL - 30 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-30-1-19-36/ DO - 10.4064/ap-30-1-19-36 LA - en ID - 10_4064_ap_30_1_19_36 ER -
%0 Journal Article %A Stefan Bal %T Convergence of a difference method for a system of first order partial differential equations of hyperbolic type %J Annales Polonici Mathematici %D 1974 %P 19-36 %V 30 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-30-1-19-36/ %R 10.4064/ap-30-1-19-36 %G en %F 10_4064_ap_30_1_19_36
Stefan Bal. Convergence of a difference method for a system of first order partial differential equations of hyperbolic type. Annales Polonici Mathematici, Tome 30 (1974) no. 1, pp. 19-36. doi: 10.4064/ap-30-1-19-36
Cité par Sources :